# SDR 9JLA2021111023816

- Difficulty date: October 26, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5839
- Aircraft time: 10,501 hours, 5,880 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225027001
- Part serial: 1256
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, O

## Discrepancy

THE FLIGHT CREW REPORTED THE AIRCRAFT PITCH NOSE UP/NOSE DOWN ERRATICALLY WITH AUTO-PILOT CONNECTED. AUTO-PILOT TRIM NOSE UP/ NOSE DOWN MESSAGE ILLUMINATED. OPERATIONS WERE CONTINUED PER MEL. THE MAINTENANCE VENDOR DETERMINED AN AUTOPILOT SERVO WAS AT FAULT AND WAS REPLACED WITH AN OVERHAULED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
